Czechoslovak contribution to the differential geometry of congruences of lines and survaces with conjugated net

Alois Švec

Časopis pro pěstování matematiky (1960)

  • Volume: 085, Issue: 4, page 389-409
  • ISSN: 0528-2195

How to cite

top

Švec, Alois. "Contribution tchécoslovaque à la géométrie différentielle des congruences de droites et des surfaces à réseau conjugué." Časopis pro pěstování matematiky 085.4 (1960): 389-409. <http://eudml.org/doc/20706>.

@article{Švec1960,
author = {Švec, Alois},
journal = {Časopis pro pěstování matematiky},
keywords = {differential geometry of special Lie groups},
language = {fre},
number = {4},
pages = {389-409},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Contribution tchécoslovaque à la géométrie différentielle des congruences de droites et des surfaces à réseau conjugué},
url = {http://eudml.org/doc/20706},
volume = {085},
year = {1960},
}

TY - JOUR
AU - Švec, Alois
TI - Contribution tchécoslovaque à la géométrie différentielle des congruences de droites et des surfaces à réseau conjugué
JO - Časopis pro pěstování matematiky
PY - 1960
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 085
IS - 4
SP - 389
EP - 409
LA - fre
KW - differential geometry of special Lie groups
UR - http://eudml.org/doc/20706
ER -

References

top
  1. Brejcha J., O Demoulinově čtyřstranu a o kanonických přímkách v bodě plochy prostoru S 3 , Sborník VŠS Brno, voL V, No. 87, 41-47 (1956). (1956) 
  2. Čech E., Geometrie projective différentielle des correspondances entre deux espaces I-III, Čas. pěst. mat., I: 74, 32-46 (1949); II: 75, 123-136 (1950); III : 75, 137-158 (1950). (1949) Zbl0041.09002MR0039342
  3. Čech E., Проективная дифференцильная геометрия соответствий между двумя пространствами I-VIII, Чех. мат. ж., I : 2 (77), 91-107 (1952); II: 2 (77), 109-123 (1952); III : 2 (77), 125-148 (1952); IV : 2 (77), 149-166 (1952); V : 2 (77), 167-188 (1952); VI : 2 (77), 297-331 (1952); 3 (78), 123-137 (1953); VIII : 4 (79), 143-174, (1954). (1952) MR0063100
  4. Čech E., О точечных изданиях конгруэнций прямых, Чех. мат. ж., 5 (80) 234-273 (1955). (1955) Zbl0068.15803MR0074858
  5. Čech E., Deformazioni proiettive nel senso di Fubini e generalizzazioni, Conf. Sem. Mat. Univ. Bari, 9, 1-12 (1955). (1955) Zbl0066.15604MR0078728
  6. Čech E., Deformazioni di congruenze di rette, Rend. Sem. Mat. Univ. Polit. Torino, 14, 55-66 (1954-55). (1954) Zbl0067.14206MR0077175
  7. Čech E., Transformations développables des congruences des droites, Чех. мат. ж., 6 (81)r 260-286 (1956). (1956) Zbl0075.31103MR0089448
  8. Čech E., Deformazioni proiettive di congruenze e questioni connesse, CIME, 5° Ciclo (Geom. proi.-diff.), Pavia 26. sett.-5. ott. 1955; Ist. Mat. Univ. Roma (1956). (1955) Zbl0074.37602
  9. Čech E., Déformation projective des congruences W, Чех. мат. ж., 6 (81), 401-414 (1956). (1956) Zbl0075.31102MR0105702
  10. Čech E., Compléments au Mémoire: Déformation projective des congruences W, Чех. мат. ж., 9 (84), 289-296 (1959). (1959) Zbl0131.37302
  11. Horák V., Theorie der Torsen des Kleinschen fünfdimensionalen projektiven Raumes und ihre Applikation auf Segresche W-Kongruenzen des dreidimensionalen projektiven Raumes, Чех. мат. ж., 9 (84), 590-628 (1959). (1959) Zbl0090.12403MR0124844
  12. Klapka J., O kongruencích W obsažených v lineárním komplexu, Sborník VŠS Brno, vol. IV, No. 68, 107-110 (1955). (1955) 
  13. Klapka J., Godeauxova teorie ploch a lokální souřadnice v přímkovém prostoru, Sborník VŠS Brno, vol. V, No. 86, 29-40 (1956). (1956) 
  14. Klapka J., Über Paare von konjugierten Kurven einer Regelfläche, Publ. přír. fak. Brno, No.393, 161-188 (1958). (1958) Zbl0087.36305MR0130634
  15. Koubek L., Об одном свойстве решений дифференциального уравнения с частными производными параболического типа, Чех. мат. ж., 5 (80), 91-98 (1955). (1955) Zbl0066.34201MR0088658
  16. Koubek L., Některé věty z theorie parabolických přímkových kongruencí, Čas. pěst. mat., 81, 244-245 (1956). (1956) 
  17. Svoboda K., Projektivní vlastnosti minimálních ploch s kružnicemi normální křivosti, Čas. pěst. mat., 83, 287-316 (1958). (1958) MR0102825
  18. Svoboda K., Sur une classe de surfaces sphériques dans un espace à courbure constante, Чех. мат. ж., 8 (83), 399-447 (1958). (1958) Zbl0085.16201MR0123997
  19. Švec A., Déformation projective des congruences de droites dans S n , Чех. мат. ж., 5 (80), 546-558 (1955). (1955) Zbl0068.35503MR0080338
  20. Švec A., Déformations projectives de certaines surfaces à réseau conjugué, Чех. мат. ж., 5 (80), 559-572 (1955). (1955) Zbl0068.35602
  21. Švec A., Déformations projectives des surfaces à réseau conjugué dans S 5 , Чех. мат. ж., 6 (81), 118-124 (1956). (1956) Zbl0075.16702
  22. Švec A., Problèmes d’existence de la déformation projective des surfaces de S 5 possédant un réseau conjugué, Чех. мат. ж., 6 (81), 125-138 (1956). (1956) Zbl0075.16703
  23. Švec A., Certaines enveloppes des familles 3 d’homographies dans S 5 , Чех. мат. ж., 7 (82)9 57-65 (1957). (1957) Zbl0090.38202MR0095493
  24. Švec A., Remarques sur la théorie des déformations des congruences de droites, Чех. мат. ж., 7 (82), 66-72 (1957). (1957) Zbl0090.38201MR0095494
  25. Švec A., Congruences de droites dans les espaces réglés à connexion projective, Чех. мат. ж., 7 (82), 96-114 (1957). (1957) Zbl0090.38103MR0095495
  26. Švec A., Les congruences de droites dans S 5 , Spisy přír. fak. Brno, No. 382, 1-14 (1957). (1957) Zbl0088.14101MR0095499
  27. Švec A., Projektive Deformation der Strahlenkongruenzen in mehrdimensionalen Räumen, Revue Math. Pur. Appl., 1, 91-92 (1956). (1956) Zbl0063.09093MR0104247
  28. Švec A., Sulla teoria delle congruenze di rette, Boll. UMI, (3) 12, 446-457 (1957). (1957) Zbl0078.35202MR0092181
  29. Švec A., Congruences de droites à connexion projective, Ann. Polonici Math., VIII, 3 (sous presse). Zbl0093.34702MR0123258
  30. Švec A., Congruences de droites dans les espaces projectifs à dimension paire, Чех. мат. ж., 8 (83), 274-284 (1958). (1958) Zbl0083.37501MR0106482
  31. Švec A., Géométrie intrinseque des congruences de droites et leurs déformations projectives, Чех. мат. ж., 8 (83), 395-398 (1958). (1958) Zbl0092.39201MR0123981
  32. Švec A., Congruences de droites dans E n , Чех. мат. ж., 8 (88), 552-562 (1958). (1958) Zbl0083.37704
  33. Švec A., Les surfaces R dans les espaces projectifs de dimension impaire, Чех. мат. ж., 9 (84), 243-264 (1959). (1959) Zbl0093.34701MR0107244
  34. Švec A., Déformations projectives des systèmes n -conjugués dans S 2 n - 1 dont toutes les transformées de Laplace sont dégénérées, Чех. мат. ж., 9 (84), 440-444 (1959). (1959) Zbl0099.17001MR0113189

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.